# SDR SWAA2024102452662

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 28,964 hours, 14,238 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAND GEAR STRUCK IN DOWN POSITION. ALL RED AND GREEN LIGHT ILLUMINATED IN UP POSITION NO PSEU LIGHT ILLUMINATED CLEANED AND CYCLED MANUAL EXTENSION DOOR/SWITCH CLEANED AND INSPECTED GEAR PROX SWITCHES NO DEFECTS NOTED IAW FIM 32-30 TASK 815 PERFORMED GEAR OPS CK IAW AMM 32-32-51 STEP 3G NO DEFECTS NOTED INSTALLED AND REMOVED GEAR PINS IAW AMM 32-00-11<[01] NO PSEU LIGHT ILLUMINATED; CLEANED AND CYCLED MANUAL EXTENSION DOOR/SWITCH; CLEANED AND INSPECTED GEAR PROX SWITCHES NO DEFECTS NOTED IAW FIM 32-30 TASK 815; PERFORMED GEAR OPS CK IAW AMM 32-32-51 STEP 3G; NO DEFECTS NOTED; INSTALLED AND REMOVED GEAR PINS IAW AMM 32-00-11
